# SDR ASOA2015061913153

- Difficulty date: May 23, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 25,768 hours, 18,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE HAS CORROSION THAT ATTACHES TO FRAME BS 565, BETWEEN STRINGERS 18 AND 19 LEFT.  REMOVED AND REPLACED THE ANGLE  IAW SRM 51-42-06-0041-001-A01 AND 51-42-22-001-001-A01, SRM 51-42-06-001-001-A01 & SRM 51-42-22-001-001-A01.
